# SDR SWAA2022082942703

- Difficulty date: August 16, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500C S-14L TO S-15L SHEAR TIE HAS 3 CRACK / [01] RECIEVED NEW MACHINED 143A3010-31 SHEAR TIE PO NUMBER 413605 MACHINED PER BOEING DWG 143A3010 PL REV BD;[02] A TAG A142444;[03] VERIFIED ITEM 1 AND 2;[04] VERIFIED NEW PART CRACK FREE IAW SOPM 20-20-02 FPI TYPE 1; METHOD A; LEVEL 3;[05] LOCATED AND DRILLED SHEAR TIE IAW B737 SRM 51-40-05-0G-0.;[06] VERIFIED STEP 5 C/W  OK TO TREAT AND PRIME;[07] TREATED AND PRIMED SHEAR TIE IAW B737 AMM 51-21-41-370-803; AND 51-21-72-370-804.;[08] VERIFIED STEP 7 C/W;[09] REMOVED AND REPLACED DAMAGED SHEAR TIE IAW SRM 51-40-02-0G-0 AND DWG 143A3010 PL REV. BD (REMOVE/INSTALL DOCUMENTED ON WORK CARD TTG8Q00E7WKS AND TTG8Q00EC1RB);[10] VERIFIED JOB IS COMPLETE;[11] VERIFIED ITEM 9 AND 10;[12] AUDIT C/W;[13] REF ORIGINAL FAULT TTG8Q00E5QRD
